# SDR CA990812001

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 950 hours
- Stage of operation: HO
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS EXPERIENCED WITH PART CARBURETOR HEAT APPLIED.  A DECAY OF ROTOR RPM WAS EXPERIENCED RESULTING IN THE EMERGENCY LANDING.   LYCOMING REP FOUND NO DISCREPANCIES AT INVESTIGATION.  SUBMITTER STATED CARBURETOR ICING IS BELIEVED TO BE THE FAULT.
